# SDR GUUA95652022710A

- Difficulty date: February 27, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 25,946 hours, 32,816 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED EMERGENCY EXIT AT SEAT 4F WILL NOT LATCH.  ADJUSTED INTERIOR WINDOW UPHOLSTERY ON EMERGENCY EXIT AT SEAT 4F.  OPERATIONAL CHECK GOOD.
